# SDR C2XA08ON137

- Difficulty date: June 14, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N12166
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500831
- System (JASC): 2810 · Fuel Storage
- Part: Fuel
- Condition: Leaking
- Location: Right Wing
- Part time: 11,575 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLT 0222 - TUL - FLIGHT CREW REPORTED RT WING FUEL LEAK.  MX PERSONNEL REMOVED AND REPLACED RT WING CONDUIT LINE.  OPS AND LEAK CHECKED SATISFACTORY AND ACFT WAS RELEASED TO RETURN FOR SERVICE.  (S)
